# SDR R61A201302010132

- Difficulty date: February 1, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Seat
- Part number: 17066803401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD CARGO DOOR LOWER FORWARD SEAL REST CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CARGO DOOR LOWER FORWARD SEAL REST IAW EMB 170 SRM 51-40-02, AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
